Volume 7, Issue 1
The Asymptotic Behaviour of the Solutions of a Degenerate Reaction-diffusion Problem

Chen Zuchi and Chen Xiangdong

J. Part. Diff. Eq.,7(1994),pp.49-63

Preview Full PDF BiBTex 98 270
  • Abstract

Consider in this paper the existence, uniqueness and asymptotic behaviour of the solutions of the mixed problem for a class of degenerate quasilincar parabolic equations and properties of the corresponding stationary solutions.

  • History

Published online: 1994-07

  • AMS Subject Headings

  • Cited by